# SDR COMA0160767

- Difficulty date: September 30, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 6,470 hours, 6,655 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 607300001
- Part serial: 703
- Condition: Faulty
- Location: Cockpit
- Part time: 6,470 hours, 6,655 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5078.  STALL FAIL CAUTION MESSAGE DUIRNG CLIMB OUT OF MCO, AIRCRAFT RETURNED TO THE FIELD.REPALCED THE # MACH. TRANSDUCER.
